Facebook Instagram Twitter RSS Feed Back to top

Uniqueness theorems for finitely additive probabilities on quantum structures

In: Mathematica Slovaca, vol. 67, no. 3
Marina Svistula
Detaily:
Rok, strany: 2016, 685 - 690
Kľúčové slová:
finitely additive probability, uniqueness theorem, strongly continuous probability, convex-ranged probability, pseudo-effect algebra
O článku:
The proofs of uniqueness theorems, presented here, allow to extend the earlier results. For example, the following hold: let $μ$ and $ν$ be two finitely additive probabilities on a structure $\tilde L$ (for example, $\tilde L$ is a pseudo-effect algebra), and let $μ$ be convex-ranged; if there exists an element $a\in \tilde L$ with $0<μ(a)<1$ and such that $μ(a)=μ(b) \Rightarrow ν(a)=ν(b)$ whenever $b\in \tilde L$, then $ν=μ$.
Ako citovať:
ISO 690:
Svistula, M. 2016. Uniqueness theorems for finitely additive probabilities on quantum structures. In Mathematica Slovaca, vol. 67, no.3, pp. 685-690. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0001

APA:
Svistula, M. (2016). Uniqueness theorems for finitely additive probabilities on quantum structures. Mathematica Slovaca, 67(3), 685-690. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0001
O vydaní:
Publikované: 27. 6. 2016